# SDR SWIA2021073059830

- Difficulty date: June 8, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE GUSSET CORRODED FS310.00 APPROX. WL135.681. (MARKED)     (C-CHECK RO 7/27/2021)    CORROSION ON GUSSET PASSENGER DOOR SURROUND STRUCTURE GUSSET FS310.00 APPROX. WL135.681 IS AROUND FASTENER HOLES AND IS OUT OF LIMITS REF CRJ200 SRM 53-00-00. REMOVED BAD GUSSET REF CRJ200 SRM 51-42-06. FABRICATED REPLACEMENT PASSENGER DOOR SURROUND STRUCTURE GUSSET FS310.00 APPROX. WL135.681 (PART# 601R31096-51) ON JOB 2749675 OP 148 CAMP 22931958. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT GUSSET WITH REPLACEMENT FASTENERS REF DRW. 601R31096 REV D. AND REF CRJ200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
